# SDR GTIA2018080622784

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 18,864 hours, 8,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Stripped
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE FWD MEGAPHONE WITH A STRIPPED SCREW.  R & R THE MEGAPHONE.
